# SDR FDEA202201300163

- Difficulty date: January 30, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300*
- Aircraft serial: 713
- Aircraft time: 48,413 hours, 25,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: A5381065720000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT RH SIDE OF GANTRY 4R AT FR52A CRACKED PERFORMED THE REPAIR ON MAIN DECK CARGO COMPARTMENT RH SIDE OF GANTRY 4R AT   FR52A PER AIRBUS DRAWING R53810581 ISSUE C. THIS REPAIR WAS CATEGORY A REPAIR   AND WAS CLASSIFIED AS MAJOR IAW FEDEX GMM 6-2-100.
